# SDR CA140407004

- Difficulty date: April 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 39,558 hours
- Engine: Ge GE90115B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, FROM PEAK FLIGHT HAD A LT ENGINE ANTI-ICE VALVE FAILURE ON ECAM. RE-SET INFLIGHT UNSUCCESSFUL.  QRH PRECLUDED OPERATION INTO ICING CONDITIONS. EXPERIENCING ICING CONDITIONS AT ARRIVAL TIME.  DECIDED TO DIVERT.  LT ENGINE ANTI-ICE CONTROLLER TESTED PASSED, FOUND DIRTY FILTER IN CONTROLLER, FILTER CLEANED REINSTALLED, SYS CONSIDERED SERVICEABLE.
